Codral PE Day & Night 48 Tablets

Save $6
CODRALSKU: 22028003
filler

Price:
$15.99 $21.99
Stock:
In Stock

Description

Benefits:

  • Contains 36 Day capsules and 12 Night capsules.
  • Gluten free
  • Lactose Free
  • Sugar Free

New Formula Codral Day & Night is ideal for headaches and fever, blocked/runny nose and body aches & pains. Contains 36 Day capsules and 12 Night capsules.

Effective Day & Night time Relief of:

  • Headaches and fever
  • Blocked nose/runny nose
  • Body aches and pains

The symptoms of cold & flu usually start when you first get a runny nose, followed by watery eyes. Next a stuffy nose and then congestion sets in. And if you’re really unlucky, the sneezing and coughing may start. These symptoms normally last 3-10 days. Use Codral Day & Night new formula for cold and flu.

CODRAL has a wide range of cold and flu tablets, capsules, hot drinks & liquids, and sore throat lozenges!

Codral PE Day & Night  is suitable for:

For Adults and Children 12 years and over

Directions:

Day: 2 red tablets as necessary

Night: 2 orange tablets Maximum of 6 day & 2 night tablets in 24 hours. Adults to stop after 3 days. Children after 48 hours, except on medical advice

Store below 30°C. Keep in a dry, dark place.

Ingredients:

Day: Paracetamol 500mg Phenylephrine Hydrochloride 5mg
Night: Paracetamol 500mg Phenylephrine Hydrochloride 5mg Chlorpheniramine Maleate 2mg

Warning and Disclaimers:

  • Do not use
    • for children under 12 years
    • if you are hypersensitive to any of the ingredients
    • if you have taken paracetamol
    • if you have taken antihistamines
    • if you are taking antidepressants
    • if carton seal is broken or missing or if blister foil is broken.
  • Ask your doctor before use if you
    • have any medical condition or are taking any other medicines or are a chronic alcohol abuser
    • have high blood pressure
    • have heart problems
    • are pregnant or breastfeeding.
    • have a chronic cough or excessive secretions
  • Unless advised by a doctor
    • do not take this medicine for longer than a few days at a time if you are an adult
    • do not give this medicine to children and adolescents for longer than 48 hours at a time.
  • Pharmacy medicine.
  • Keep out of reach of children.
  • If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor
  • Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity
  • Phenylephrine may cause sleeplessness in some people
  • Night capsules may cause drowsiness. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol.
  • Keep to the recommended dose. 

More from:

Codral

Cold & Flu

Related Posts:

Hayfever Treatments: Pharmacy-Approved Remedies That Work

Hayfever Treatments: Pharmacy-Approved Remedies That Work

        Barcode: 9300607180510

        Customer Reviews

        Based on 2 reviews Write a review

        Payment & Security

        American Express Apple Pay Google Pay Mastercard PayPal Shop Pay Visa Zip

        Your Payment Information is Processed Securely. We do Not Store Credit Card Details Nor Have Access To Your Credit Card Information.

        You May Also Like

        Recently Viewed